# SDR AALA20100901JFK01

- Difficulty date: September 1, 2010
- Submitted: November 26, 2010
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 27,100 hours, 9,002 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Pin
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JFK - CREW REPORTED LEFT NUMBER 4 DOOR OPEN WARNING INDICATION DURING CLIMB OUT.  EMERGENCY DECLARED RETURNED JFK LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  ADJUSTED DOOR STOP PINS AND LOWER AND UPPER GATES.  PRESSURIZED AIRCRAFT AND CHECK OF DOOR HANDLE SHOWED NO MOVEMENT.  SYSTEM GROUND CHECK NORMAL OPERATION.
